Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling in the hand after taking MDMA?

hello, i took some mdma yesterday and today have experienced some swelling in my hand, red skin, bumps on my four-head and swollen lips. i was wondering if i might be allergic and whether these side effects will subside with time or whether i should seek treatment.
Tue, 10 Sep 2019
Report Abuse
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi,

Puffy hand syndrome is the end result of lymphatic obstruction. Repeated injections of drugs in or outside the veins destroy the lymphatics. Buprenorphine may play an important role in the puffy hand sign.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Last night I took MDMA with some friends, it wasn t my first time but it s not something I do often. We walked a lot and were outside for at least a few hours in a row. It was between 30-40 degrees out and with the wind chill probably colder. Not to mention I had no socks on, and was sometimes not even wearing a jacket because I was sweating. Now my hands burn and itch sometimes, my feet a little but mostly my arms and hands where my skin was bare for a period of time. Now I m thinking about it and worrying because that s what I do, and it s making me feel even more itchy. I just want to know if that could be related to frostbite? Or my skin being irritated? Other than that i feel fine, just a little soar from walking all night. Thanks

doctor1 MD

Hi. I took MDMA or molly last night. I ve done it before and when I do it, I tend to gurn my mouth which results in cuts inside my cheeks. However, this time, I sucked and bit on my lips so much that they got swollen. My lips look like I ate something I m allergic to. I know that it wasn t an allergic reaction but me biting my lips. Even my friends kept telling me that I needed to stop biting my lips. I ve been icing them all day and I just took a dosage of menstral cramp pills since I figured it could help with the swelling. What else would you suggest I take to help reduce the swelling? I know time will heal them but when practical advice can you give to reduce the swelling? PS- the menatral cramp pills seem to have helped reduce the swelling after 30min of taking them. Thank you for your help (:

doctor1 MD

Hello I was just curious about an issue that I m having. I took mdma a few days ago I think it s been 4 days since the last dose, but I did it 3 days in a row up to then. Now I m having extreme cases of dizziness and head rushes. I wanna avoid the hospital but it just seems to get worse as the days go by. Is this something you have heard of before and if so do you know what I can do to reverse or slow the effects. I m not doing any more but the damage is done. I believe it s the low serotonin levels that might be causing it. Thanks for the help and time. T.S

Recent questions on  Amphetamine

doctor1 MD

hello, i took some mdma yesterday and today have experienced some swelling in my hand, red skin, bumps on my four-head and swollen lips. i was wondering if i might be allergic and whether these side effects will subside with time or whether i should seek treatment.

doctor1 MD

i took 5 caps of mdma over a period of a night 8 days ago and have been getting chest pains around my heart since i went to the hospital lastnight (er) after almost being sleep and feeling like my heart stoped they found nothing wrong with my heart it was just beating really fast 110bpm and if i have any caffeine or alot of sugger it brings the pains on more.

doctor1 MD

hi doc,, my wife LMP was 18th jan 2014, today i had visit a gyne doc she has told me to do some tests, like Urine HE, USG, and blood test, and the medicine are ALL9, gestofit SR300, dephalac, anobliss cream, pyrigesic 1000, she is also having some problem in the rectum also, small piece of skin has come out. please guide me whether the doc has done the right thing , no comparison but for my knowledge

doctor1 MD

I ve been taking adderall for several years now. I have noticed I urinate a lot and have been, but just haven t really noticed it. Since I ve gotten a new job and on my feet a lot I ve noticed it more. It hits me and I can bearly make it to the restroom.. Please give me an answer why this is happening or if there is something else going on and it s not the adderall. I m on numerous medications, but have been on them a lot longer than the adderall..

doctor1 MD

do you think it would be acceptable to rotate every 3-6 months the 2 or 3 ADD meds that still work for me to help prevent a tolerance build up to one medicine if I take that medicine for a long time and become tolerant to it?

doctor1 MD

so I have a parasite problem I feel and see them coming from my armpits little black obes it also feels XXXXXXX I have a big worm moving around my body when I can feel it when I push pretty hard on it another spot in my body cracks like the...

doctor1 MD

Hi, I have a few things I am hoping to figure out I had a baby a year ago and was a forced delivery. After I have had urinary problems Hard to go Comes out in different streams If push too hard have a bowel movement and bladder hardly ever feels...